Equate Ibuprofen Tablets 200mg, Pain Reliever/Fever Reducer, 2 X 500 Count
Equate Ibuprofen Tablets 200mg, Pain Reliever/Fever Reducer, 2 X 500 Count
Hero image 0 of Equate Ibuprofen Tablets 200mg, Pain Reliever/Fever Reducer, 2 X 500 Count, 0 of 3

Equate Ibuprofen Tablets 200mg, Pain Reliever/Fever Reducer, 2 X 500 Count

|1,114 ratings

Key item features

  • EFFECTIVE: Ibuprofen 200 mg Tablets are used as a pain reliever/fever reducer (NSAID) which compares to Advil® active ingredient.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen 200 mg Tablets can bring you some relief when taken as directed.
  • NSAID: Ibuprofen 200 mg Tablets are a nonsteroidal anti-inflammatory drug (NSAID).
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker.

About this item

Product details

Specifications

Indications

Directions

Warranty

Ingredients

Customer ratings & reviews

4.8 out of 5 stars
stars
1,114 ratings411 reviews
How item rating is calculated
Filtered and sorted results would be available on the new 'Customer ratings & reviews' page.
Sort by |

Showing 1-3 of 411 reviews

Nov 13, 2016
Reviewer name: DaHappyCamper
Walmart Associate
5 out of 5 stars
5 out of 5 stars review

Verified Purchase

It's ibuprofen and it's inexpensive

If you have to take ibuprofen often this is the least expensive way I've found. What else can be said? lol

Helpful?74PI3DRHBOQ420629922
Dec 5, 2012
Reviewer name: DoubleDiamondDave
5 out of 5 stars
5 out of 5 stars review

Verified Purchase

Great Product for the price

At our business we go through a lot of Ibuprofen. There are a lot of aches and pains in joints. This always does the job.

Helpful?74PI3DRHBOQ420629922
Jul 20, 2016
Reviewer name: CimarronPass
5 out of 5 stars
5 out of 5 stars review

Verified Purchase

Works for me

I have back pain and headaches, I find for myself 2 of these when I need them work great, make me sleepy but does take away the pain for hours. Everyone is different, try small bottle and see how it works but at the price and amount you get, hard to go wrong

Helpful?74PI3DRHBOQ420629922
reply from Supplier Response

We are sorry to hear that there was an issue associated with the use of our product. We would like to further discuss your issues with our product. Please contact us at 1-866-634-9120 and reference case 764000.

Current price is $13.981.4 ¢/count
Price when purchased online
  • Free Holiday returns until Jan 31
Not Available

How do you want your item?

How do you want your item?
Not available
Benefits eligible (FSA/HSA)